# SDR C2XA98IA389

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15730
- Make and model: Emb EMB-120RT
- Aircraft serial: 120187
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee
- Part number: 12004149002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT T-PROFILE WAS FOUND TO BE CORRODED AT FRAME 36.  MAINTENANCE REMOVED AND REPLACED THE T-PROFILE IAW EMB120 SRM 51-40-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
